| Model Number |
AZURION 7 B12 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system was unable to fully boot.The device was outside of use at the time of reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
Additional Manufacturer Narrative
Philips investigated this complaint.The philips field service engineer (fse) inspected the system on site and confirmed that the system was unable to fully boot after a software upgrade and completion of the fco.Upon troubleshooting, the fse traced the issue using system drawings and identified a potential problem with the power distribution board in the m cabinet.To resolve the issue, the fse reseated the power distribution board in the m-cabinet pdu and powered the system.The system board passed the software test and was returned to service in good working order.The codes were updated based on the investigation outcome.